J. Phys. II France
Volume 1, Numéro 7, July 1991
Page(s) 711 - 715
DOI: 10.1051/jp2:1991105
J. Phys. II France 1 (1991) 711-715

Noether symmetries and the Swinging Atwood Machine

I.C. Moreira and M.A. Almeida

Instituto de Fisica, UFRJ, Caixa Postal 68528, 21945, Rio de Janiero, Brasil

(Received 13 February 1991, revised 13 May 1991, accepted 17 May 1991)

In this work we apply the Noether theorem with generalised symmetries for discussing the integrability of the Swinging Atwood Machine (SAM) model. We analyse also the limitations of this procedure and compare it with the Yoshida method.

© Les Editions de Physique 1991